Paper Information

Journal:   IRANIAN JOURNAL OF MATHEMATICAL SCIENCES AND INFORMATICS (IJMSI)   2014 , Volume 9 , Number 2; Page(s) 15 To 35.
 
Paper: 

STRONGLY ALMOST IDEAL CONVERGENT SEQUENCES IN A LOCALLY CONVEX SPACE DEFINED BY MUSIELAK-ORLICZ FUNCTION

 
 
Author(s):  HAZARIKA BIPAN*
 
* DEPARTMENT OF MATHEMATICS, RAJIV GANDHI UNIVERSITY, RONO HILLS, DOIMUKH-791112, ARUNACHAL PRADESH, INDIA
 
Abstract: 

In this article, we introduce a new class of ideal convergent sequence spaces using an infinite matrix, Musielak-Orlicz function and a new generalized difference matrix in locally convex spaces. We investigate some linear topological structures and algebraic properties of these spaces. We also give some relations related to these sequence spaces.

 
Keyword(s): I-CONVERGENCE, DIFFERENCE SPACE, MUSIELAK-ORLICZ FUNCTION
 
References: 
 
  pdf-File tarjomyar Yearly Visit 104
 
Latest on Blog
Enter SID Blog